Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 32, NWS Jackson, MS

February 13, 2007Lowndes County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 13, 2007, 3:19 PM CST for Lowndes County, Mississippi. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 13, 2007, 3:19 PM CST (21:19 UTC)
Expired
Feb 13, 2007, 4:00 PM CST
In force
41 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 47 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 13, 3:45 PM CSTHAIL 0.5New Hope, MSDIME HAIL REPORTED IN NEW HOPE
Feb 13, 3:47 PM CSTHAIL 0.888 Se Columbus, MSNICKEL HAIL COVERING THE GROUND AT LAKE LOWNDES STATE PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 13, 12:49 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 132119
SVRJAN
MSC087-132200-
/O.NEW.KJAN.SV.W.0032.070213T2119Z-070213T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CST TUE FEB 13 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOWNDES COUNTY IN NORTHEAST MISSISSIPPI
  THIS INCLUDES THE CITY OF COLUMBUS

* UNTIL 400 PM CST

* AT 319 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 13 MILES SOUTHWEST OF COLUMBUS...MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBUS AND
  NEW HOPE.

THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3342 8829 3334 8859 3344 8865 3350 8865
      3350 8860 3354 8851 3353 8848 3354 8846
      3357 8848 3365 8827

$$

WILKINSON
3 follow-up statements
000 
WWUS54 KJAN 132132
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CST TUE FEB 13 2007

MSC087-132200-
/O.CON.KJAN.SV.W.0032.000000T0000Z-070213T2200Z/
LOWNDES MS-
332 PM CST TUE FEB 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR LOWNDES COUNTY...

AT 332 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES SOUTH OF COLUMBUS...MOVING NORTHEAST 
AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW 
HOPE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3339 8830 3336 8840 3338 8851 3346 8849
      3349 8853 3353 8851 3354 8851 3353 8848
      3354 8846 3357 8848 3365 8827

$$

WILKINSON
000 
WWUS54 KJAN 132136 CCA
SVSJAN

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CST TUE FEB 13 2007

MSC087-132200-
/O.COR.KJAN.SV.W.0032.000000T0000Z-070213T2200Z/
LOWNDES MS-
332 PM CST TUE FEB 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR LOWNDES COUNTY...

AT 332 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL.  THIS STORM WAS LOCATED NEAR NEW HOPE...OR ABOUT 6 MILES SOUTH
OF COLUMBUS...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3339 8830 3336 8840 3339 8846 3345 8844
      3350 8847 3352 8847 3353 8845 3353 8848
      3354 8846 3357 8848 3365 8827

$$

WILKINSON
000 
WWUS54 KJAN 132158
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CST TUE FEB 13 2007

MSC087-132206-
/O.EXP.KJAN.SV.W.0032.000000T0000Z-070213T2200Z/
LOWNDES MS-
356 PM CST TUE FEB 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR LOWNDES COUNTY EXPIRES AT 400
PM CST...

THE STORM THAT PROMPTED THE WARNING HAS MOVED ACROSS THE STATE LINE 
INTO ALABAMA.  NICKEL SIZE HAIL COVERED THE GROUND AT THE LAKE 
LOWNDES STATE PARK...ABOUT 8 MILES SOUTHEAST OF COLUMBUS FROM 350 TO 
355 PM.

THE STORMS ARE MOVING AWAY FROM THE COUNTY AND THE THREAT OF SEVERE 
WEATHER IS DIMINISHING.

LAT...LON 3339 8830 3336 8840 3339 8846 3345 8844
      3350 8847 3352 8847 3353 8845 3353 8848
      3354 8846 3357 8848 3365 8827

$$

WILKINSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 2:45 PM CST, 34 minutes earlier.

Area forecast discussion, Feb 13, 2:45 PM CST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CST TUE FEB 13 2007

.DISCUSSION...AFTERNOON CONVECTIVE ACTIVITY WILL SHIFT OUT OF THE
CWA BY 6PM AND THE FOCUS WILL BE ALL ABOUT THE COLD AIR MOVING IN.
AT THE START OF THE TONIGHT PERIOD...THE ACTUAL COLD PART OF THE
FRONT WILL STILL HAVE THE SE 1/3 TO PUSH THROUGH. IT SHOULD NOT TAKE
LONG TO PUSH ALL THE WAY THROUGH THE CWA BY 8-9Z WITH VALUES
STEADILY FALLING THROUGH THE NIGHT. THICK STRATUS WILL BE IN PLACE
UNDER BRISK NORTHERLY WINDS. GUID LOWS WERE GOOD TONIGHT AND
FOLLOWED.

STRATUS WILL THIN AND DISSIPATE A BIT BY EARLY AFTERNOON WED WITH
SOME MID/HIGH CLOUDS TAKING OVER INTO WED EVENING. STRONG CAA WILL
REMAIN OVER THE CWA ON WED AND MOST AREAS WILL STRUGGLE TO REACH 40
DEGREES. GUID WAS TOO WARM AND CUT SEVERAL DEGREES. A COLD NIGHT
WILL BE IN STORE WED NIGHT WITH 20S AREA WIDE. GUID SEEM REASONABLE
FOR LOWS AND ONLY TWEAKED A FEW SITES THAT WERE SEEMED A BIT WARM.

CAA REMAINS ENTRENCHED ON THU AND THE REGION WILL AGAIN STRUGGLE TO
REACH 40 DEGREES. GUID AGAIN SEEMED TOO WARM WITH HIGHS AND CUT A
FEW FEW DEGREES OFF THOSE VALUES. THU NIGHT MAY BE THE COLDEST OF
THE YR WITH TEENS TO LOWER 20S AREA WIDE. THIS MAY SET A FEW RECORD
LOWS AS RECORDS THAT DAY ARE GENERALLY IN THE UPPER TEENS.

THE REST OF THE FORECAST IS UNCHANGED AND I WILL PASTE A PORTION OF
THE PREV LONG TERM DISCUSSION BELOW.  /CME/

PREV LONG TERM DISCUSSION.
QUIET EXTENDED PORTION OF THE FCST WHICH WILL MAINLY BE JUST A TEMP
FORECAST. A RATHER COLD AIRMASS WILL CONTINUE TO PUSH INTO THE AREA
WED NIGHT THROUGH THU NIGHT WITH TEMPS BEGINNING TO MODERATE THIS
WEEKEND.

LL TEMPS WILL START TO WARM UP FRI AND INTO SAT BEFORE THE NEXT
FRONT COMES THROUGH SAT AFTN. THIS WILL ALLOW HIGHS TO BE WARMER
BOTH FRI AND SAT BUT WE SHOULD STILL BE WELL BELOW NORMAL. HIGHS ON
SAT MAY ACTUALLY OCCUR AROUND MIDDAY OVER MANY AREAS AS THE COLD
FRONT MOVES THROUGH. NOT EXPECTING ANY RAIN WITH THIS FRONT AS WE
WILL REMAIN QUITE DRY. THE NEXT CHANCE FOR RAIN LOOKS TO BE SOME
TIME EARLY TO MID NEXT WEEK. /CAB/

&&

.AVIATION...A FEW ISSUES TO TALK ABOUT FOR THE TERMINALS. SITES WILL
SEE BREEZY NW CONDITIONS AFTER FROPA. EXPECT NW WINDS 15-20KTS WITH
GUSTS TO ABOUT 25 UNTIL AROUND MIDNIGHT. WINDS WILL BECOME MORE
NORTHERLY AND DIMINISH TO AROUND 15KTS. STRATUS IS THE OTHER
ISSUE...EXPECT 1500 TO 2500 FT CEILINGS THROUGH 18Z WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       33  40  25  40 /  12   0  11  10
MERIDIAN      34  42  26  40 /  16   0   6  10
VICKSBURG     32  40  26  40 /   9   0  13  11
HATTIESBURG   37  45  29  43 /   6   0  10  12
NATCHEZ       32  44  27  42 /   7   0  13   9
GREENVILLE    30  38  24  37 /  12   0  13  13
GREENWOOD     30  38  24  37 /  16   0  11  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME
Hazardous weather outlook, Feb 13, 10:36 AM CST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1036 AM CST TUE FEB 13 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
141636-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1036 AM CST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
THE SECOND ROUND OF SEVERE STORMS IS STILL SLATED FOR THIS
AFTERNOON. THIS WILL OCCUR AS THE ACTUAL COLD FRONT MOVES THROUGH
THE AREA THIS AFTERNOON AND CLASHES WITH NEAR 70 DEGREE
TEMPERATURES. THIS WILL COMBINE WITH COLDER TEMPERATURES ALOFT TO
ALLOW FOR STEEP LAPSE RATES AND AID IN SEVERE THUNDERSTORM
DEVELOPMENT.

ONLY A PORTION OF THE FORECAST AREA WILL BE UNDER THE RISK WITH
THIS SECOND ROUND OF SEVERE STORMS. AREAS NORTH AND EAST OF A
GREENVILLE TO JACKSON TO LAUREL LINE WILL HAVE THE POTENTIAL TO
SEE SOME SEVERE STORMS. A MORE ENHANCED SEVERE WEATHER RISK WILL
EXIST FOR AREAS EAST OF A EUPORA TO NEWTON LINE. THIS ENHANCED
AREA WILL BE UNDER THE GREATEST INSTABILITY AND IN A LOCATION
WHERE STORMS HAVE TIME TO EVOLVE AND MATURE. MOST OF THE SEVERE
WEATHER WILL BE IN THE FORM OF HAIL...SOME UP TO QUARTER TO GOLF
BALL SIZE.  A SMALLER RISK WILL EXIST IN THE FORM OF DAMAGING
WINDS AND POSSIBLY EVEN AN ISOLATED TORNADO. THE WEATHER WILL
PROGRESS FROM WEST TO EAST WITH THE NORTHWEST SECTION SEEING
ACTIVITY BETWEEN NOON AND 3 PM. EASTERN AREAS WILL SEE ACTIVITY
BETWEEN 2 AND 6 PM AS ALL ACTIVITY EXITS THE AREA BY 5 OR 6 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE NEEDED TODAY ACROSS THE NORTH EASTERN
HALF OF THE FORECAST AREA. OTHERWISE ACTIVATION IS NOT
ANTICIPATED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Feb 13, 1:26 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             7 N RALEIGH             32.13N 89.52W
02/13/2007  E1.00 INCH       SMITH              MS   UTILITY COMPANY

            NICKEL TO QUARTER SIZED HAIL REPORTED BY SOUTHERN PINE
            PERSONNEL.

0352 AM     TORNADO          3 ENE BURNS             32.15N 89.50W
02/13/2007  F1               SMITH              MS   NWS STORM SURVEY

            PATH OF TREE...ROOF...AND POWERLINE AND POLE DAMAGE FROM
            2.5 ENE BURNS TO 3 WNW PINEVILLE.

&&

AG
Local storm report, Feb 13, 2:18 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
218 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             BUDE                    31.46N 90.85W
02/13/2007  E0.75 INCH       FRANKLIN           MS   EMERGENCY MNGR

            PENNY TO NICKEL SIZED HAIL WAS REPORTED BY EMERGENCY
            MANAGMENT.

0243 AM     HAIL             5 W BROOKHAVEN          31.58N 90.53W
02/13/2007  E0.25 INCH       LINCOLN            MS   LAW ENFORCEMENT

            SEVERAL REPORTS OF PEA SIZE HAIL REPORTED BY LINCOLN S.O.

0248 AM     TSTM WND DMG     9 NW BROOKHAVEN         31.68N 90.55W
02/13/2007                   LINCOLN            MS   LAW ENFORCEMENT

            A FEW TREES DOWN OFF PLEASANT RIDGE RD IN THE LOYD STAR
            COMMUNITY.

0248 AM     TSTM WND DMG     2 N WESSON              31.73N 90.40W
02/13/2007                   COPIAH             MS   LAW ENFORCEMENT

            TREES DOWN REPORTED BY LINCOLN COUNTY S.O.

0320 AM     TSTM WND DMG     7 E STAR                32.09N 89.93W
02/13/2007                   RANKIN             MS   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN OFF CATO RD IN S RANKIN CO.

0345 AM     HAIL             7 N RALEIGH             32.13N 89.52W
02/13/2007  E1.00 INCH       SMITH              MS   UTILITY COMPANY

            NICKEL TO QUARTER SIZED HAIL REPORTED BY SOUTHERN PINE
            PERSONNEL.

0350 AM     TSTM WND DMG     15 NNE RALEIGH          32.23N 89.43W
02/13/2007                   SMITH              MS   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ONTO A HOUSE ON COUNTY ROAD 501
            NEAR PINEVILLE.

0350 AM     TSTM WND DMG     FOREST                  32.36N 89.47W
02/13/2007                   SCOTT              MS   EMERGENCY MNGR

            A FEW TREES WERE DOWN IN THE CITY OF FOREST...BLOCKING
            ROADS. REPORTED BY EMERGENCY MANAGEMENT.

0350 AM     TSTM WND DMG     15 NNE RALEIGH          32.23N 89.43W
02/13/2007                   SMITH              MS   EMERGENCY MNGR

            TREE BLOWN OVER ONTO HOUSE ON COUNTY ROAD 501 NEAR
            PINEVILLE.

0350 AM     TSTM WND DMG     15 NNE RALEIGH          32.23N 89.43W
02/13/2007                   SMITH              MS   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN ON SMITH CO RD 504.

0350 AM     TSTM WND DMG     15 NNE RALEIGH          32.23N 89.43W
02/13/2007                   SMITH              MS   LAW ENFORCEMENT

            COLLAPSED PORCH ON SMITH CO RD 504 3-4 MILES WEST OF
            PINEVILLE.

0352 AM     TORNADO          3 ENE BURNS             32.15N 89.50W
02/13/2007  F1               SMITH              MS   NWS STORM SURVEY

            PATH OF TREE...ROOF...AND POWERLINE AND POLE DAMAGE FROM
            2.5 ENE BURNS TO 3 WNW PINEVILLE.

0400 AM     TSTM WND DMG     MAGEE                   31.87N 89.73W
02/13/2007                   SIMPSON            MS   LAW ENFORCEMENT

            TREES BLOWN DOWN ON ANSE REED ROAD, TEAPOT ROAD, AND
            ATHENS ROAD IN MAGEE.

0400 AM     TSTM WND DMG     5 NE FOREST             32.41N 89.41W
02/13/2007                   SCOTT              MS   EMERGENCY MNGR

            A FEW TREES DOWN IN THE COUNTY. REPORTED BY EMERGENCY
            MANAGEMENT.

0423 AM     TSTM WND DMG     2 N BASSFIELD           31.53N 89.74W
02/13/2007                   JEFFERSON DAVIS    MS   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN OFF 35 N.

0434 AM     TSTM WND DMG     LITTLE ROCK             32.53N 89.02W
02/13/2007                   NEWTON             MS   EMERGENCY MNGR

            A FEW TREES DOWN, ONE BEING A LARGE OAK TREE.

0445 AM     TSTM WND DMG     SEMINARY                31.56N 89.50W
02/13/2007                   COVINGTON          MS   LAW ENFORCEMENT

            A FEW TREES DOWN NEAR SEMINARY OFF HWY 49 AND HWY 535.

0447 AM     TSTM WND DMG     COLLINSVILLE            32.49N 88.84W
02/13/2007                   LAUDERDALE         MS   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS ROADS NEAR COLLINSVILLE. LARGE
            PINE TREES ACROSS COLLINSVILLE MARTIN RD AND WEST
            LAUDERDALE RD.

0501 AM     TSTM WND DMG     3 WSW ELLISVILLE        31.58N 89.25W
02/13/2007                   JONES              MS   EMERGENCY MNGR

            TWO TREES DOWN AT MILE MARKER 85 OFF I-59.

0509 AM     HAIL             SANDY HOOK              31.04N 89.81W
02/13/2007  E1.00 INCH       MARION             MS   EMERGENCY MNGR

0545 AM     HAIL             PETAL                   31.34N 89.25W
02/13/2007  E0.88 INCH       FORREST            MS   EMERGENCY MNGR

0558 AM     HAIL             5 NNE LUMBERTON         31.07N 89.42W
02/13/2007  E0.75 INCH       LAMAR              MS   LAW ENFORCEMENT

            DIME TO PENNY HAIL.

&&

AG
Special weather statement, Feb 13, 2:39 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
239 PM CST TUE FEB 13 2007

MSZ030-031-033-038-039-132200-
CLAY-LOWNDES-NOXUBEE-OKTIBBEHA-WINSTON-
239 PM CST TUE FEB 13 2007

...BAND OF STRONG THUNDERSTORMS PRODUCING SMALL HAIL MOVING THROUGH
THE GOLDEN TRIANGLE REGION...

AT 230 PM...THE NATIONAL WEATHER SERVICE WAS MONITORING A BAND OF
SHOWERS AND SCATTERED STRONG THUNDERSTORMS EXTENDING FROM NEAR
MONTPELIER...TO STURGIS...TO JUST WEST OF LOUISVILLE. A MORE
ISOLATED THUNDERSTORM WAS JUST SOUTHEAST OF STARKVILLE. ALL OF THE
STORMS WERE MOVING EAST NORTHEAST AT 45 MPH.

ALL OF THESE STORMS HAVE THE CAPABILITY OF PRODUCING HAIL UP TO
HALF-INCH IN DIAMETER AS WELL AS OCCASIONAL CLOUD TO GROUND
LIGHTNING STRIKES. THE STORMS SHOULD BE AFFECTING THE WEST
POINT AND STARKVILLE AREAS BETWEEN 245 AND 315 PM...AND THE COLUMBUS
AREA BETWEEN 330 AND 4 PM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE REGION UNTIL 8 PM...
AND A FEW STORMS IN THE AREA MAY BECOME SEVERE AND PRODUCE HAIL UP
TO QUARTER SIZED. PEOPLE IN THE AREA SHOULD KEEP ALERT AND MOVE
INDOORS IF THREATENING WEATHER APPROACHES.

THE RISK OF SEVERE WEATHER WILL LIKELY END IN THE AREA BY 5 PM...
AND THE SEVERE THUNDERSTORM WATCH WILL BE CANCELED ONCE THE RISK
ENDS.
Special weather statement, Feb 13, 3:05 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CST TUE FEB 13 2007

MSZ046-132200-
KEMPER-
305 PM CST TUE FEB 13 2007

...STRONG THUNDERSTORMS MOVING THROUGH KEMPER COUNTY...

AT 3 PM...THE NATIONAL WEATHER SERVICE WAS MONITORING A BAND OF
SCATTERED STRONG THUNDERSTORMS EXTENDING FROM JUST WEST OF SCOOBA TO
ABOUT 8 MILES NORTH OF COLLINSVILLE. THE STORMS WERE MOVING EAST
NORTHEAST AT 45 MPH.

ALL OF THESE STORMS HAVE THE CAPABILITY OF PRODUCING HAIL UP TO
HALF-INCH IN DIAMETER AS WELL AS OCCASIONAL CLOUD TO GROUND
LIGHTNING STRIKES. THE STORMS SHOULD BE AFFECTING KEMPER COUNTY
THROUGH 4 PM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE REGION UNTIL 8 PM...
AND A FEW STORMS IN THE AREA MAY BECOME SEVERE AND PRODUCE HAIL UP
TO QUARTER SIZED. PEOPLE IN THE AREA SHOULD KEEP ALERT AND MOVE
INDOORS IF THREATENING WEATHER APPROACHES.

THE RISK OF SEVERE WEATHER WILL LIKELY END IN THE AREA BY 5 PM...
AND THE SEVERE THUNDERSTORM WATCH WILL BE CANCELED ONCE THE RISK
ENDS.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 2:16 AM CSTSevere Thunderstorm WarningJANFranklin29 min
Feb 13, 2:37 AM CSTSevere Thunderstorm WarningJANCopiah, Lincoln38 min
Feb 13, 3:00 AM CSTSevere Thunderstorm WarningJANRankin, Simpson45 min
Feb 13, 3:33 AM CSTSevere Thunderstorm WarningJANLawrence, Lincoln42 min
Feb 13, 3:39 AM CSTSevere Thunderstorm WarningJANScott, Smith36 min
Feb 13, 3:48 AM CSTTornado WarningJANScott, Smith27 min
Feb 13, 4:06 AM CSTTornado WarningJANNewton39 min
Feb 13, 4:07 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Marion38 min
Feb 13, 4:15 AM CSTTornado WarningJANJefferson Davis27 min
Feb 13, 4:35 AM CSTTornado WarningJANForrest55 min
Feb 13, 4:40 AM CSTTornado WarningJANLauderdale50 min
Feb 13, 4:58 AM CSTSevere Thunderstorm WarningJANMarion37 min
Feb 13, 5:05 AM CSTTornado WarningJANKemper28 min
Feb 13, 5:20 AM CSTSevere Thunderstorm WarningJANClarke40 min
Feb 13, 5:27 AM CSTSevere Thunderstorm WarningJANLamar33 min
Feb 13, 5:46 AM CSTSevere Thunderstorm WarningJANForrest29 min
Feb 13, 3:09 PM CSTSevere Thunderstorm WarningJANKemper36 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.